Statins related to back pain ???
Although i have bulging discs due to many years of physical abuse, I also have a lot of arthritis, hyperthropy and endplate osteophyte in my lumbar area which are bone related and seems odd since I'm only 53 and these are symptoms of degeneration and old age. I also have bone spurs growing on a few joints. I've always had bulging disks but the arthritis and bone spurs were recently found with a MRI about 60 days ago.
During this time, I also notice joint pain in my thumb and it "locks up" occasionally and I have to twist it until it goes click and it can move again. I can feel a bone spur on that thumb that was not there 2 months ago.
In the last 30 days I feel crunching noises, sort of like crumpling newspaper up, every time I turn my head left and right.
Within the last 2 weeks ago I get real bad pain in the back of both knees, feels mostly muscular and joint pain.
My history with statins are:
Physician prescribed Simvistatin 90 days ago, 2 weeks later elbow and lower calf pain started along with the bone spur on my thumb. He then changed me to Crestor.
4-6 weeks later my neck is crunching and my knees hurt, I also feel a clunk in lumbar area when I bend over and straighten up.
Can all these bone related problems, back, neck, knees, thumb, etc... be related to statin use?. The disclamers state this side effect is very rare, yet the internet seems to be loaded with people complaining of similar side affects.
Can this whole mess, aside from the bulging disks, be caused by statin use?
Has anyone here notice change in back problems after being prescribed statins?